| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the liner could not be seated in the cup during surgery, resulting in a one-hour delay to obtain a new liner.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10: 010000663 item name g7 pps ltd acet shell 52e lot # 7614156.G2: foreign: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified there are indentations to the od of the liner along with damage to the locking feature of the device.The height and width of the device were checked and found in conformance with the print.A video taken during the operation was also provided, and shows the liner is not mated with the shell.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.